Since no one will help in the other site i thought someone would help in this one. I've been realy down, and would love to hear about other cases. Here is my story.
I've been on this site and posted about not having a period in months, well now it's been 7 months since my last one, well i finally got insurance and went to the doctor and they done blood work then a ultra sound where they found both my ovaries full of cyst and three fiord's cyst and that my Uterus is twice the size of a normal one, My doctor said it was Pcos and and gave me Metformin HCl 500 MG. I'm really depressed about this, all the things i read about is bad, I've not had any hair loss or hair growth which is good. I would love to hear back from any one who has this and taking this med. I'm aslo 75 pounds over weight. The doctor told me that Metformin will help me to loose some weight. Any help would be great, i would like to hear it the med helped anyone. I hope everyone can read this, the Metformin makes me feel weird, this is the second day I've been on them.
PCOS can be so sad and discouraging but my sister has had GREAT succes with Metformin! It took her a few months on it before she felt back to 100% but she truly does feel great now. She has lost a lot of weight and her level of energy is higher too! Give the Metformin time and it will probably help you! She also used the time that she started taking it as a time to get into an excercise program and watch her suger intake to help aid in the weight loss. Her success has been great! Also, she got pregnant a few months after taking the metformin. She has a beautiful little boy! Stay positive and keep couselling with your doctor. Things will be looking better for you soon!
I myself went on metformin for a short time but made me feel so ill I had to go off of it. But that didn't solve my problem with my pcos going off the meds. I did a lot of research and if you loose 10-15% of you body weight it in post cases clears up your pcos and reduces your chances of becoming diabetic by 57% as metformin only lowers it 38%. Non the less I chose to loose the weight.....it is more comfortable to me then taking that darm medicine that made me feel ill. I am going to loose some weight try and get pregnant on my own and if I do not suceed I will take my clomid. But good luck to you I hope it didn't have the same effect on you as it did me.
i've been on metformin. it makes you feel really wacky the first couple of days. don't worry, it should level out and the light headedness should go away.
i have PCOS too and some but not all of its typical symptoms. The South Beach Diet and walking helped me get and stay pregnant much better than the metformin did. The first 2 weeks of South Beach eliminates insulin resistance (one of the suspected causes of PCOS). which is part of what jacks up your ovulation. I seriously encourage you to try it. I did it for one cycle and walla- baby!!
Don't get discouraged ok? PCOS, while difficult, isn't the end, yah know?
I have a girlfriend who has polycystic ovaries. She is now preggers and due in June. She was on metformin for 2 months and then on her first month on clomid she got pregnant. Good Luck things will work out.
hi my name is tiffany
i just found out i have pcos i was so
sad because i didn't think i whould ever
get a chance to have kids but now the doctor
put me on metformin 1000mg and told me to start
eating healthy because i weight 263 pounds
he said i should get pregnant if i lose a hundred
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.